# SDR VJ9800074

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Part number: 99578022
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 4410A CORRODED BEYOND LIMITS ON BOTTOM SIDE IAW DC9 SRM 51-10-3 AND SRM 53-01, FIG 1.  REMOVED CORROSION AND FABRICATED PANEL IAW DC9 SRM 51-10-2.  BONDED NEW PART IAW DC9 SRM 51-70-3.
